# SDR 99ZZZX1536

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8330P
- Make and model: Hughes 369E
- Aircraft serial: 0330E
- System (JASC): 6220 · Main Rotor Head
- Part: Hub
- Part number: 369D21200503
- Condition: Cracked
- Location: Main Rotor
- Part time: 2,615 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR HUB STRAP CRACKED IN LEAD LAG AREA. REMOVED AND REPLACED.
